# SDR FDEA200906021891

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53710007207
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN THE AREA OF KRUEGER FLAP, THE DOUBLER ON SKIN C38--38.1, P 30-34 WITH FOUR  REWORKED AREAS NOT PERFORMED IAW SRM 51-74-10. REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
